Login      Sign Up
 

Medical Advice on "Cosmetology"



Dr. Meha  Malhotra
Hi, Welcome to icliniq.com Uneven skin tone is caused mainly by: Frequent sun exposure. Hormonal imbalances. To prevent and reverse dullness of skin and to improve your skin tone: Drink plenty of water (minimum of eight glasses a day ... View thread »

Dr. (Prof.) Kumaresan  Muthuvel
Hi, Welcome to icliniq.com. You are having hormonal issues. It could be the reason for having pigmentation and excess hair growth. Please mention about the steps taken to maintain the skin. Please send the images of the darkened portion of the skin ... View thread »

Dr. Atishay  Bukharia
Hi, Welcome to icliniq.com. Please send some photographs taken in natural light and taken from different distances. Please mention about the affected areas ... View thread »

Dr. Rakesh Kumar Bahunuthula
Hello, Welcome to icliniq.com. However, we would be able to give you better suggestions if you could upload appropriate images of the lesions you have described. Kindly mention if you are a diabetic or not. If you have had any sexual exposure, ... View thread »

Dr. Rakesh Kumar Bahunuthula
Hi, Welcome to icliniq.com. Kindly mention the kind of exposure you had, whether it was protected, the duration since the exposure and the timing of the test you have undergone with respect to the exposure. Are you experiencing any symptoms since ... View thread »

Dr. Sampada Avinash  Thakare
Hello, Welcome to icliniq.com. I have gone through your reports and clinical photographs (attachment removed to protect patient identity). You blood tests for HIV (human immunodeficiency virus), HBsAg (surface antigen of the hepatitis ... View thread »

Dr. Rakesh Kumar Bahunuthula
Hi, Welcome to icliniq.com. Acne is a common problem during adolescence, and it is unlikely to have such severe acne at your age. However, there are instances when this could happen, such as a family history of bad acne, and it is totally acceptable ... View thread »

Dr. Sampada Avinash  Thakare
Hi, Welcome to icliniq.com. It is vitiligo and since new patches are appearing it is called unstable vitiligo. How many patches are there over your body other than your neck? I suggest you try using the following: Tacrolimus 0.1 % ointment ... View thread »

Dr. Gaurang  Gupta
Hello, Welcome to icliniq.com. I have seen your pictures (attachments removed to protect patient identity) and can appreciate the puffiness below both eyes. There are few causes of such puffiness, which I would like to explain in pointwise manner. ... View thread »

Dr. Rashmi  Singh
Hello, Welcome to icliniq.com. First of all, if you have an acne prone skin, then it is impossible to have a clear skin without any topical and oral intervention. Since you have taken more than a year of Isotretinoin 20 mg daily, I would not advise ... View thread »